# SDR IPXA10558355

- Difficulty date: January 20, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 18,661 hours, 12,476 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004175A
- Part serial: P10662
- Condition: Gouged
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LT WING NR 3 SLAT HAS A GOUGE ON THE BOTTOM SURFACE OF THE T/E WEDGE 33 INCHES FROM THE INBD END.  REPAIRED SLAT T/E WEDGE ASSY IAW SRM 51-10-02-OG.
